Acta Mathematica Vietnamica


Authors should submit their manuscripts via the online submission system (Editorial Manager) following the hyperlink “Instructions for Authors”
The title page should include: The name(s) of the author(s), a concise and informative title, the affiliation(s) and address(es) of the author(s), the e-mail address of the corresponding author. Please provide an abstract not exceeding 200 words and a footnote with 2010 the Mathematics Subject Classification, key words and phrases. References should be ordered alphabetically and conform to the usual conventions as in the following examples:

  1. Hamburger, C.: Quasimonotonicity, regularity and duality for nonlinear systems of partial differential equations. Ann. Mat. Pura Appl. 169, 321–354 (1995)
  2. Sajti, C.L., Georgio, S., Khodorkovsky, V., Marine, W.: New nanohybrid materials for bio- photonics. Appl. Phys. A (2007). doi:10.1007/s00339-007-4137-z
  3. Geddes, K.O., Czapor, S.R., Labahn, G.: Algorithms for Computer Algebra. Kluwer, Boston (1992)

After acceptance. Once a paper has been accepted for publication, authors are  requested to submit the source TeX file.  The  author  are  encouraged  to  use  the  journal’s style files in preparing their papers. The files and the instructions are available online at (Instructions for Authors/Text)

Additional request for submission: Authors are requested to add their full given and family name at submission into
Editorial Manager.

You are here: Home Instructions for Authors